MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1804300-33
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not returning.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was performed to treat a mildly tortuous and moderately calcified lesion in the proximal left anterior descending artery.A 3.0x33 mm xience skypoint stent delivery system (sds) failed to cross due to resistance with the anatomy.The sds was removed and resistance with the anatomy was felt.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely the device interacted with the heavily calcified and heavily tortuous artery causing the reported failure to advance and reported difficulty to remove.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
Additional information: the procedure was successfully completed with a non-abbott stent.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key12229373
Report Number2024168-2021-06507
Device Sequence Number13783691
Product Code NIQ
UDI-Device Identifier08717648233272
UDI-Public08717648233272
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2023
Device Model Number1804300-33
Device Catalogue Number1804300-33
Device Lot Number0091741
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/05/2021
Supplement Date Received by Manufacturer09/02/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1